# SDR SWIA201127226

- Difficulty date: August 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 33,649 hours, 48,739 cycles
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Condition: Damaged
- Location: Propeller Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RT PROP HUB DISASSEMBLY, FOUND R-2 BLADE RACE BADLY DAMAGED.  REMOVED AND REPLACED RT PROP NR 2 BLADE.
